# SDR SWI2024022000134

- Difficulty date: December 9, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 48,369 hours, 31,681 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY LOWER SURROUND  CORRODED AS MARKED   (C-CHECK RO 2/19/2024)   REPAIRED 2 EA. CORRODED AREAS ON THE FORWARD BAGGAGE BAY SURROUND AT MARKED AREAS REF REO 670-53-31-844 REV --,DATED 2024-01-09. SEE CONTINUATION FOR DETAILS.
